RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2008, Volume 4, 029, 30 pages (Mi sigma282)  

This article is cited in 8 scientific papers (total in 8 papers)

Reductions of Multicomponent mKdV Equations on Symmetric Spaces of DIII-Type

Vladimir S. Gerdjikov, Nikolay A. Kostov

Institute for Nuclear Research and Nuclear Energy, Bulgarian Academy of Sciences, 72 Tsarigradsko chaussee, 1784 Sofia, Bulgaria

Abstract: New reductions for the multicomponent modified Korteweg–de Vries (MMKdV) equations on the symmetric spaces of DIII-type are derived using the approach based on the reduction group introduced by A. V. Mikhailov. The relevant inverse scattering problem is studied and reduced to a Riemann–Hilbert problem. The minimal sets of scattering data $\mathcal T_i$, $i=1,2$ which allow one to reconstruct uniquely both the scattering matrix and the potential of the Lax operator are defined. The effect of the new reductions on the hierarchy of Hamiltonian structures of MMKdV and on $\mathcal T_i$ are studied. We illustrate our results by the MMKdV equations related to the algebra $\mathfrak g\simeq so(8)$ and derive several new MMKdV-type equations using group of reductions isomorphic to $\mathbb Z_2$, $\mathbb Z_3$, $\mathbb Z_4$.

Keywords: multicomponent modified Korteweg–de Vries (MMKdV) equations; reduction group; Riemann–Hilbert problem; Hamiltonian structures

DOI: https://doi.org/10.3842/SIGMA.2008.029

Full text: PDF file (411 kB)
Full text: http://emis.mi.ras.ru/.../029
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 0803.1651
MSC: 37K20; 35Q51; 74J30; 78A60
Received: December 14, 2007; in final form February 27, 2008; Published online March 11, 2008
Language:

Citation: Vladimir S. Gerdjikov, Nikolay A. Kostov, “Reductions of Multicomponent mKdV Equations on Symmetric Spaces of DIII-Type”, SIGMA, 4 (2008), 029, 30 pp.

Citation in format AMSBIB
\Bibitem{GerKos08}
\by Vladimir S.~Gerdjikov, Nikolay A.~Kostov
\paper Reductions of Multicomponent mKdV Equations on Symmetric Spaces of DIII-Type
\jour SIGMA
\yr 2008
\vol 4
\papernumber 029
\totalpages 30
\mathnet{http://mi.mathnet.ru/sigma282}
\crossref{https://doi.org/10.3842/SIGMA.2008.029}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2393298}
\zmath{https://zbmath.org/?q=an:1157.37335}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267267800029}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84857325117}


Linking options:
  • http://mi.mathnet.ru/eng/sigma282
  • http://mi.mathnet.ru/eng/sigma/v4/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S.. Gerdjikov, “On Reductions of Soliton Solutions of Multi-component NLS Models and Spinor Bose–Einstein Condensates”, Application of Mathematics in Technical and Natural Sciences, AIP Conference Proceedings, 1186, 2009, 15–27  crossref  mathscinet  adsnasa  isi  scopus
    2. V. S. Gerdjikov, G. G. Grahovski, “Multi-Component NLS Models on Symmetric Spaces: Spectral Properties versus Representations Theory”, SIGMA, 6 (2010), 044, 29 pp.  mathnet  crossref  mathscinet
    3. Gerdjikov V.S., Grahovski G.G., “Two soliton interactions of BD.I multicomponent NLS equations and their gauge equivalent”, Application of Mathematics in Technical and Natural Sciences, Proceedings of the 2nd International Conference, AIP Conference Proceedings, 1301, 2010, 561–572  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. Gerdjikov V.S., “On Soliton Interactions of Vector Nonlinear Schrodinger Equations”, Application of Mathematics in Technical and Natural Sciences, 3rd International Conference - Amitans'11, AIP Conference Proceedings, 1404, 2011  crossref  isi  scopus
    5. Sun X., Wang Y., “KdV Geometric Flows on Kahler Manifolds”, Internat J Math, 22:10 (2011), 1439–1500  crossref  mathscinet  zmath  isi  scopus
    6. Sun X.W., Wang Y.D., “Geometric Schrodinger-Airy Flows on Kahler Manifolds”, Acta. Math. Sin.-English Ser., 29:2 (2013), 209–240  crossref  mathscinet  zmath  adsnasa  isi  scopus
    7. Han, JW; Yu, J; He, JS, “A Matrix Lie Superalgebra and Its Applications”, Advances in Mathematical Physics, 2013, 416520  crossref  mathscinet  zmath  isi  scopus
    8. Sun XiaoWei, Wang YouDe, “New Geometric Flows on Riemannian Manifolds and Applications To Schrodinger-Airy Flows”, Sci. China-Math., 57:11 (2014), 2247–2272  crossref  mathscinet  zmath  isi  elib  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:171
    Full text:31
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019